# SDR USAA2015040300004

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 626 hours, 274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM DOOR LT FWD CABIN WARNING, CABIN PRESS NORMAL, WARNING WENT AWAY AFTER 30 MINUTES, CANNOT RECALL WARNING.  REMOVED DEBRIS & INSPECTED DOOR AREA.  ACCOMPLISHED OPERATIONAL CHECK WITH NO FAULTS NOTED.
